It looks like you're new here. If you want to get involved, click one of these buttons!
Hi All, I recently had the epidural cortisone shot. ( My insurance made me) I am now having extreme burning pain in my right foot and nerve pain from the side of my right calf going down to the big toe with occasionally sharp pains in the big toe. Could this be a cause from the shot . Of course the Dr got offended and said it wasn't and couldn't tell me what was wrong all he can is give more shots. I cant take this pain much longer especially on no pain meds except Tylenol. The nerve pain meds made my depression and anxiety worse so the pain management Dr recommended I just quit all the meds. So I did and now what?! I've been out of work for over a month I have 2 kids and I haven't been able to do anything for the past month. Just recently started driving and that hurts and cleaning the house. Barely sleep and cry every day in pain. Any ideas. I've been seeing a neurosurgeon should I go to an orthopedic?